# SDR C2XA08CL080

- Difficulty date: July 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Engine: Allsn AE3007A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 367934005
- Condition: Faulty
- Part time: 3,806 hours, 3,806 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2187 - THE CREW REPORTED A "FUEL XFER INOP" MESSAGE ON THE EICAS IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RELEASED THE AIRCRAFT IAW MEL 28-21-12.  MAINTENANCE REPLACED THE VENTRAL FUEL CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.  (A)
